# SDR REXA2014060100563

- Difficulty date: June 1, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 14,814 hours, 9,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-106 RIVET PUSHED IN ON THE BOTTOM OF THE FUSELAGE BY 919.00 & SMALL DENT WHERE RIVET IS LOCATED.  REPAIRED AREA IAW EO R53545.
